# SDR UALA2010031500851

- Difficulty date: March 13, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 73,323 hours, 11,879 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPEAT GRIPE BODY DUCT OVERHEAT LIGHT ON MOMENTARILY AFTER SECOND ENG START.  RAN ENGINES 1 AND 2 GOT DUCT OVERHEAT GOT LIGHT AGAIN.  REPLACED CARD M691, NO HELP.  RE-INSTALLED ORIGINAL CARD.  FOUND DETECTION LOOP TS226 LAYING ON APU BLEED DUCT JUST FWD OF APU BLEED VALVE.  REPOSITIONED LOOP.  RAN ENGS, DUCT LEAK LIGHT REMAINS EXTINGUISHED.
